# SDR JJBA20161122027

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 35,272 hours, 47,949 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX575893D
- Condition: Inoperative
- Location: Hyd System
- Part time: 1,104 hours, 1,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD FLUID LOSS IN FLIGHT.  R & R THE NR 2 EDP.  OPS CHECKED GOOD.  NO LEAKS NOTED.
